On conditional expectations in L p (μ; L q (ν; X))

Qi Lü, Jan van Neerven*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
87 Downloads (Pure)


Let (A, A, μ) and (B, B, ν) be probability spaces, let F be a sub-σ-algebra of the product σ-algebra A× B, let X be a Banach space and let 1 < p, q< ∞. We obtain necessary and sufficient conditions in order that the conditional expectation with respect to F defines a bounded linear operator from L p (μ; L q (ν; X)) onto LFp(μ;Lq(ν;X)), the closed subspace in L p (μ; L q (ν; X)) of all functions having a strongly F-measurable representative.

Original languageEnglish
Pages (from-to)11-19
Number of pages9
Issue number1
Publication statusPublished - 2019


  • Conditional expectations in L (μ; L (ν; X))
  • Dual of L (μ; L (ν; X))
  • Radon–Nikodým property


Dive into the research topics of 'On conditional expectations in L p (μ; L q (ν; X))'. Together they form a unique fingerprint.

Cite this